# SDR SWAA2023110315138

- Difficulty date: October 26, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N8552Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63580
- Aircraft time: 19,555 hours, 9,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY AND SERVICE DOOR EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED BOTH FWD ENTRY AND SERVICE DOOR EMERGENCY BATTERY PACKS PER AMM 33-51-06. OPS CHECK NORMAL.
